# SDR CALA2024080902184

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5196U1
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 173733-0100-0111 GEN ITEM 53-5310-1-2616 UPPER CABIN FLOOR SUPPORT TOP ANGLE IS CRACKED A NUTPLATE, LOCAT ED BETWEEN B.S. 1180+20 AND B.S. 1180+40, B.L. 0 IN ALC REMOVED AND REPLACED FLOOR SUPPORT IAW B757 SRM 51-40-02 SECTION 4
